# SDR WX0A2023121131914

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 46,114 hours, 29,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 780887
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAILED EPSU BATTERY AT FIN LOCATION 12WL / R&R EPSU BATTERY AT FIN LOCATION 12 WL IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A.OPS CHECK PERFORMED,OPS CHECK GOOD."
